mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Ternary Hom-Nambu-Lie algebras induced by Hom-Lie algebras
Max Planck Institute for Gravitational Physics (AEI), Germany.
Université de Haute Alsace, France .
Lund University, Sweden. (Mathematics/Applied Mathematics)ORCID iD: 0000-0003-4554-6528
2010 (English)In: Journal of Mathematical Physics, ISSN 0022-2488, E-ISSN 1089-7658, Vol. 51, no 4, p. 043515-11Article in journal (Refereed) Published
Abstract [en]

The need to consider n-ary algebraic structures, generalizing Lie and Poisson algebras, has become increasingly important in physics, and it should therefore be of interest to study the mathematical concepts related to n-ary algebras. The purpose of this paper is to investigate ternary multiplications (as deformations of n-Lie structures) constructed from the binary multiplication of a Hom-Lie algebra, a linear twisting map, and a trace function satisfying certain compatibility conditions. We show that the relation between the kernels of the twisting maps and the trace function plays an important role in this context and provide examples of Hom-Nambu-Lie algebras obtained using this construction.

Place, publisher, year, edition, pages
2010. Vol. 51, no 4, p. 043515-11
National Category
Algebra and Logic
Research subject
Mathematics/Applied Mathematics
Identifiers
URN: urn:nbn:se:mdh:diva-22064DOI: 10.1063/1.3359004ISI: 000277242500038Scopus ID: 2-s2.0-77953252041OAI: oai:DiVA.org:mdh-22064DiVA, id: diva2:679244
Available from: 2013-12-14 Created: 2013-10-23 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopushttp://dx.doi.org/10.1063/1.3359004

Authority records BETA

Silvestrov, Sergei

Search in DiVA

By author/editor
Silvestrov, Sergei
In the same journal
Journal of Mathematical Physics
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 261 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf